Alert archive / Iowa / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 31, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 14, 2016, 4:30 PM CDT for Chickasaw County, Iowa. It was in force for 30 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2016, 4:30 PM CDT (21:30 UTC)
- Expired
- Jun 14, 2016, 5:00 PM CDT
- In force
- 30 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Chickasaw County, IA
The radar
The La Crosse radar (KARX), 127 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:32 PM CDT | HAIL 1.75 | 3 Ne Ionia, IA | REPORTED ALONG HIGHWAY 18. |
| Jun 14, 4:32 PM CDT | HAIL 1.75 | 5 W New Hampton, IA | REPORTED ALONG HIGHWAY 18 |
| Jun 14, 4:35 PM CDT | TSTM WND DMG | 2 Ne Ionia, IA | REPORTED NEAR HIGHWAY 18. |
| Jun 14, 4:35 PM CDT | TSTM WND DMG | 6 W New Hampton, IA | REPORTED NEAR HIGHWAY 18 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 4:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 9.5 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -188 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
007
WUUS53 KARX 142130
SVRARX
IAC037-142200-
/O.NEW.KARX.SV.W.0031.160614T2130Z-160614T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
430 PM CDT TUE JUN 14 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHICKASAW COUNTY IN NORTHEASTERN IOWA...
* UNTIL 500 PM CDT
* AT 429 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IONIA...OR
NEAR NEW HAMPTON...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JERICO AROUND 445 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CHICKASAW...ALTA VISTA...NORTH WASHINGTON...BASSETT AND DEVON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9255 4321 9210 4291 9227 4291 9255
TIME...MOT...LOC 2129Z 196DEG 34KT 4304 9239
HAIL...1.25IN
WIND...60MPH
$$
LAWRENCE3 follow-up statements
378
WWUS53 KARX 142137
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT TUE JUN 14 2016
IAC037-142200-
/O.CON.KARX.SV.W.0031.000000T0000Z-160614T2200Z/
CHICKASAW IA-
437 PM CDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CHICKASAW COUNTY...
AT 437 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IONIA...OR 7
MILES NORTHWEST OF NEW HAMPTON...MOVING NORTH AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN CHICKASAW COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
CHICKASAW...ALTA VISTA...NORTH WASHINGTON...BASSETT AND HIGHWAY 18
AND COUNTY V 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9255 4321 9226 4302 9232 4300 9255
TIME...MOT...LOC 2137Z 176DEG 36KT 4313 9244
HAIL...1.25IN
WIND...60MPH
$$
LAWRENCE183
WWUS53 KARX 142147
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
447 PM CDT TUE JUN 14 2016
IAC037-142200-
/O.CON.KARX.SV.W.0031.000000T0000Z-160614T2200Z/
CHICKASAW IA-
447 PM CDT TUE JUN 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR NORTHWESTERN CHICKASAW COUNTY...
AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELMA...OR 12
MILES NORTHWEST OF NEW HAMPTON...MOVING NORTH AT 40 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ALTA VISTA...NORTH WASHINGTON...DEVON...COUNTY ROADS B 28 AND V 18...
DEERFIELD AND COUNTY ROADS B 33 AND T 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4321 9255 4321 9231 4310 9232 4309 9255
TIME...MOT...LOC 2147Z 172DEG 37KT 4322 9245
HAIL...1.75IN
WIND...60MPH
$$
LAWRENCE395
WWUS53 KARX 142152
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT TUE JUN 14 2016
IAC037-142202-
/O.EXP.KARX.SV.W.0031.000000T0000Z-160614T2200Z/
CHICKASAW IA-
452 PM CDT TUE JUN 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHICKASAW COUNTY
WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN IOWA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LA CROSSE.
LAT...LON 4321 9255 4321 9231 4310 9232 4309 9255
TIME...MOT...LOC 2147Z 196DEG 34KT 4322 9245
$$
LAWRENCEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 2:35 PM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 14, 2:35 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
235 PM CDT TUE JUN 14 2016
.SHORT TERM...(This evening through Wednesday)
Issued at 235 PM CDT Tue Jun 14 2016
Main challenge is timing/coverage/severity of thunderstorms and
associated rain amounts/flash flooding potential through tonight.
14.12Z CAMs have come into better agreement and will follow a
consensus approach through tonight.
14.19Z analysis shows a surface low across eastern SD with a warm
front draped from near Sioux Falls, SD to south of Waterloo, IA
and a cold front dropping south across eastern NE. Two lines of
convection have fired north and east of these boundaries
respectively, lifting to the northeast around 25 mph. General
idea is for thunderstorms to become more numerous this afternoon
and evening as a short-wave trough currently across central NE
lifts northeastward.
Warm front is forecast to reach the vicinity of the MS River by
00Z and with surface dewpoints rising into the upper 60s to lower
70s, expect MLCAPE values near 1500 J/kg and possibily as high as
2500 J/kg across northeast IA. That said, deep layer shear
associated with short-wave aloft remains confined mainly to areas
south and west of the forecast area. Latest RAP shows 0-6, 0-3,
and 0-1 km shears all below 25 kts through the night. Weak shear,
combined with rising PWATs to near 2 inches, deep warm cloud
depths, and increasing mid level moisture transport lend to a
higher heavy rain threat. Add to that the relatively moist/
saturated soils from recent rainfall the past couple weeks and the
flash flood threat has increased enough to warrant a Flash Flood
Watch for areas along and west of the MS River through 06Z tonight
where 1-2 inches, and as high as 5 inches of rainfall are
possible. See Hydrology section below for more details. That's not
to say there still couldn't be some stronger storms through this
evening west of the MS River capable of larger hail and gusty/
damaging winds, but the overall foreceast environment is more
favorable for heavy rain at this time.
Thunderstorms will lift north and east of the forecast overnight
into Wednesday morning. The potential exists for storm re-
development Wednesday afternoon mainly northeast of the I-94
corridor. Some of these storms could produce marginally severe
hail and gusty winds given the shear/instability profiles and the
short-wave moving across northern WI.
.LONG TERM...(Wednesday night through Tuesday)
Issued at 235 PM CDT Tue Jun 14 2016
Wednesday night through Saturday will be dry with short-wave
ridging aloft and high pressure at the surface. While Thursday
will be a bit cooler with highs mainly in the 70s, temperatures
will rise into the lower 80s to begin the weekend.
Thunderstorm chances return Saturday night into early next week as
ridge aloft flattens and a long wave trough moves across central
Canada. Short-waves along the southern periphery of this parent
low may trigger thunderstorms across the region. Temperatures will
generally be within a few degrees of mid June normals.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1227 PM CDT Tue Jun 14 2016
A stormy afternoon and evening expected for the taf sites, due to a
warm and cold front moving through that are colliding with plenty
of warmth and humidity. Look for the most widespread activity to
occur between 21-05Z, associated with the timing of the
aforementioned fronts and peak in instability. Kept the previous
forecast of dropping visibility to MVFR with the storms, but also
included potential for IFR given strong consistent signal for late
afternoon/early evening thunderstorms at the taf sites, plus
rainfall rates look quite heavy to bring down visibilities. VFR
conditions will prevail after 05Z in the wake of the cold front,
with winds turning from southeast/south at 5-10 kt to the west.
Could see winds becoming gusty late Wednesday morning, especially
at KRST.
&&
.HYDROLOGY...
Issued at 235 PM CDT Tue Jun 14 2016
Numerous thunderstorms will move across the area this afternoon
and evening. High PWATs, deep warm cloud depths, weak deep layer
shear, and relatively wet soils from recent rainfall over the past
couple weeks will increase the threat for flash flooding along and
west of the Mississippi River through tonight. Expect most areas
to receive 1-2 inches of rainfall, but localized areas of 3-5
inches are possible with the strongest storms. Flash flooding,
flooding/ponding of water in urban areas, and river/stream rises
are all possible from this rainfall. As a result, a Flash Flood
Watch in effect until 1 am tonight for areas along and west of the
Mississippi River.
&&
.ARX Watches/Warnings/Advisories...
WI...Flash Flood Watch through late tonight for WIZ032-033-041-053-
054-061.
MN...Flash Flood Watch through late tonight for MNZ079-086>088-
094>096.
IA...Flash Flood Watch through late tonight for IAZ008>011-018-019-
029-030.
&&
SHORT TERM...ROGERS
LONG TERM...ROGERS
AVIATION...AJ
HYDROLOGY...ROGERSHazardous weather outlook, Jun 14, 11:02 AM CDT, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 1102 AM CDT TUE JUN 14 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-041- 053-054-061-151615- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- BUFFALO-TREMPEALEAU-LA CROSSE-VERNON-CRAWFORD-GRANT- 1102 AM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST MINNESOTA...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING WIDESPREAD HEAVY RAINS. MOST AREAS ALONG AND WEST OF THE MISSISSIPPI RIVER WILL SEE 1 TO 2 INCHES OF RAIN...BUT LOCALIZED AMOUNTS OF 3 TO 5 INCHES ARE POSSIBLE. THESE RAINS MAY RESULT IN FLASH FLOODING...FLOODING AND PONDING OF WATER IN URBAN AREAS AND RISES ON STREAMS AND RIVERS. A FLASH FLOOD WATCH IS IN EFFECT FROM 1 PM THIS AFTERNOON UNTIL 1 AM TONIGHT. IN ADDITION...A FEW STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING...MAINLY WEST OF THE MISSISSIPPI RIVER. THE MAIN THREATS WOULD BE DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN ROUGHLY 3 PM THIS AFTERNOON THROUGH 10 PM THIS EVENING...MAINLY FOR SOUTHEAST MINNESOTA AND NORTHEAST IOWA. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-029-034-042>044-055-151615- TAYLOR-CLARK-JACKSON-MONROE-JUNEAU-ADAMS-RICHLAND- 1102 AM CDT TUE JUN 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE AREA THIS AFTERNOON AND TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING HEAVY RAIN. MOST AREAS WILL SEE AROUND 1 INCH OF RAIN...BUT LOCALIZED AMOUNTS UP TO 2 INCHES ARE POSSIBLE. THESE RAINS MAY RESULT IN FLOODING AND PONDING OF WATER IN URBAN AREAS AND RISES ON STREAMS AND RIVERS. IN ADDITION...A FEW STRONG STORMS ARE POSSIBLE THIS AFTERNOON AND EVENING EAST OF THE MISSISSIPPI RIVER. THE MAIN THREATS WOULD BE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORM CHANCES CONTINUE WEDNESDAY INTO WEDNESDAY EVENING...MAINLY EAST OF THE MISSISSIPPI RIVER. A FEW STORMS FROM SOUTHWEST WISCONSIN INTO NORTH-CENTRAL WISCONSIN COULD BE STRONG WEDNESDAY AFTERNOON...WITH STRONG WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. ROGERS
In the hours before
Local storm report, Jun 14, 2:10 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
210 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL 4 W ELMA 43.25N 92.52W
06/14/2016 E0.25 INCH HOWARD IA PUBLIC
&&
SHEASpecial weather statement, Jun 14, 2:38 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 238 PM CDT TUE JUN 14 2016 IAZ018-142000- FLOYD- 238 PM CDT TUE JUN 14 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FLOYD COUNTY... AT 236 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GREENE...OR 11 MILES NORTHWEST OF ALLISON...MOVING NORTH AT 15 MPH. WINDS OF 30 TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM ALONG WITH TORRENTIAL DOWNPOURS. LOCATIONS IMPACTED INCLUDE... CHARLES CITY...ROCKFORD...RUDD...FLOYD...MARBLE ROCK...OAKWOOD... ROSEVILLE...FLOYD CROSSING... AND COLWELL COUNTY PARK. TORRENTIAL RAINFALL MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4318 9297 4316 9263 4291 9274 4291 9302 TIME...MOT...LOC 1936Z 194DEG 13KT 4290 9289 DAS
Local storm report, Jun 14, 3:48 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
348 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 3 NE FARMERSBURG 42.99N 91.33W
06/14/2016 E0.50 INCH CLAYTON IA PUBLIC
&&
SHEALocal storm report, Jun 14, 3:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
351 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0351 PM HAIL FROELICH 43.00N 91.33W
06/14/2016 E0.50 INCH CLAYTON IA PUBLIC
&&
SHEALocal storm report, Jun 14, 4:00 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
400 PM CDT TUE JUN 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM TSTM WND DMG FROELICH 43.00N 91.33W
06/14/2016 CLAYTON IA 911 CALL CENTER
SEMI TRUCK BLOWN OVER NEAR HIGHWAYS 52 AND 13 FROM STORM
&&
SHEASpecial weather statement, Jun 14, 4:26 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 426 PM CDT TUE JUN 14 2016 IAZ008-018-MNZ086-094-142230- FLOYD-MITCHELL-DODGE-MOWER- 426 PM CDT TUE JUN 14 2016 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL APPROACH MITCHELL... FLOYD...WESTERN MOWER AND DODGE COUNTIES THROUGH 530 PM... AT 424 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED JUST WEST OF THE INTERSTATE 35 CORRIDOR. MOVEMENT WAS EAST NORTHEAST AT 40 MPH. AS THESE STORMS APPROACH OVER THE NEXT 1 TO 2 HOURS...WINDS IN EXCESS OF 40 MPH AND LOCALIZED VERY HEAVY RAINFALL AND SOME FLOODING ARE POSSIBLE WITH THESE STRONG TO SEVERE THUNDERSTORMS. LAT...LON 4420 9304 4419 9268 4291 9274 4291 9303 TIME...MOT...LOC 2124Z 238DEG 35KT 4433 9384 4276 9389 LAWRENCE
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:32 PM CDT | Special Weather Statement | ARX | Clayton | 58 min |
| Jun 14, 10:41 AM CDT | Flash Flood Watch | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 12 hr |
| Jun 14, 1:15 PM CDT | Special Weather Statement | ARX | Mitchell | 30 min |
| Jun 14, 1:45 PM CDT | Special Weather Statement | ARX | Howard, Winneshiek | 30 min |
| Jun 14, 1:55 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Mitchell | 21 min |
| Jun 14, 2:38 PM CDT | Special Weather Statement | ARX | Floyd | 22 min |
| Jun 14, 3:35 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee, Clayton | 25 min |
| Jun 14, 4:26 PM CDT | Special Weather Statement | ARX | Floyd, Mitchell | 64 min |
| Jun 14, 4:45 PM CDT | Special Weather Statement | ARX | Howard | 30 min |
| Jun 14, 5:13 PM CDT | Special Weather Statement | ARX | Floyd, Mitchell | 47 min |
| Jun 14, 5:24 PM CDT | Flash Flood Warning | ARX | Floyd, Howard, Mitchell | 3 hr |
| Jun 14, 6:03 PM CDT | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Mitchell | 42 min |
| Jun 14, 6:26 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Fayette | 3 hr |
Nearby
Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.